Answer:

Although mild deficiency may not cause apparent symptoms, severe deficiency in vitamin B6 (pyridoxine) can cause changes in the tongue and skin, mood, as well as nerve damage. People with certain medical conditions and those who take certain antibiotics or anti-epileptic medications may be at greater risk of deficiency. B6 supplements can help to correct a deficiency. More details can be found in the Vitamin B6 section of the B Vitamin Supplements Review (also see our Top Picks among B6 supplements).

Be aware that getting too much B6 can also cause nerve damage as well as skin lesions, and B6 supplements can increase or decrease the effectiveness of certain drugs.

Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.

Join Now

Join now at www.consumerlab.com/join/

Comments

Be the first to comment

Join today to unlock all member benefits including full access to CL Answers

Join Now

Join now at www.consumerlab.com/join/